# SDR SWAA2021061772363

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727E+3 RBL8 WL157. ; / COMPLETED;ET INSPECTED TRIM IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  IS000450 N500D;INSTALLED RAIL SECTION AND SPLICES AT AFT CARGO BAY FROM BS727C+10 - BS727E+10 RBL8 WL157 IAW SRM 53-00-53-2R-2 PARA 4 (P-S) AND DWG 146A7500;LOCATED AND DRILLED REPAIR SECTION OF RAIL AT AFT CARGO BAY BS727C+10 - BS727E+10 RBL8 WL157 AND REPAIR SPLICES (2) EACH IAW SRM 53-00-53-2R-2 PARA 4 (I-O) OK TO INSTALL;RECEIVED CARGO RAIL FROM O.S.S; VERIFIED JOGGLED RAIL PER DWG 146A7503-4 ON PO# 824917-SWA AND VERIFIED DYE PENETRANT PER BAC5423 ON PO# 824917-SWA;REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS727E+3 RBL8 WL157 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .052; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4(A) 2 FIG.103 DEPTH GAGE ID ATS2473 S/N UNKNOWN; USED FOR MEASUREMENT;REMOVED DAMAGE SECTION OF RAIL IN AFT CARGO BAY AT BS727C+10 - BS727E+10 RBL8 WL157 IAW SRM 53-00-53-2R-2;VERIFIED DAMAGE REMOVAL PER SRM;VERIFIED DAMAGE REMOVAL PER SRM;VERIFIED INSTALLATION OF RAIL SECTION AND SPLICES SRM 53-00-53-2R-2 AND DWG 146A7500.;VERIFIED LOCATION AND DRILLING OF REPAIR PARTS IAW SRM. VERIFIED OK TO INSTALL.;EVALUATION CONFIRMED
